On P-adic λ-model on the Cayley tree

Murod Khamraev, Farruh Mukhamedov

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)


We consider a nearest-neighbor p-adic λ-model with spin values ±1 on the Cayley tree of order k≥1. We prove that a p-adic Gibbs measure is unique for p≥3. If p=2 then we find a condition which guarantees uniqueness of p-adic Gibbs measure. Besides, the results are applied to the p-adic Ising model.

Original languageEnglish
Pages (from-to)4025-4034
Number of pages10
JournalJournal of Mathematical Physics
Issue number11
Publication statusPublished - 2004
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On P-adic λ-model on the Cayley tree'. Together they form a unique fingerprint.

Cite this